# SDR AALA20140627034

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dome Nut
- Part number: NAS1473A3
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA ATTACHMENT DOME NUT ON CROWN SKIN MISSING BETWEEN STATIONS 1022 & 1041.  INSTALLED ANTENNA ATTACHMENT DOME NUT IAW EA MD80-53-035371 & SRM 53-05-00 PARAGRAPH 141.
